MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15242-VSP
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "one half of the introducer sheath's hemostatic valve completely detached during catheter insertion, having been pushed into the sheath between the two branches." it was necessary to exteriorize the catheter, remove half of the hemostatic valve, and reinsert the catheter." the user changed to a new sheath.There was no patient harm or injury.The patient's current condition is reported as "unknown".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one 16fr smartseal sheath and lidstock from a hemodialysis kit for analysis.Signs of use were observed.Visual analysis revealed that one half of the hemostasis valve was dislodged and partially rotated within the hub of the sheath.No other defects or anomalies were observed.A device history record review was performed, and one relevant finding was identified.A non-conformance was initiated regarding "smartseal sheath valve damaged" for material cs-15242-vsp, lot 33f24m0039.The instructions for use (ifu) provided with this kit warns the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage." the customer report of a damaged hemostasis valve was able to be confirmed through investigation of the returned sample.Visual analysis revealed that one half of the hemostasis valve had become dislodged within the sheath hub.No other defects were observed.Manufacturing was contacted and it was determined that this damage is likely supplier related.A non-conformance was opened to address this issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23166473
Report Number9680794-2025-00800
Device Sequence Number8882051
Product Code MSD
UDI-Device Identifier00801902096333
UDI-Public(01)00801902096333(11)241220(17)271130(10)33F24M0039(21)
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-15242-VSP
Device Lot Number33F24M0039
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown